# SDR TWAA0000604

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT WING FLAP LOWER SKIN AND DOUBLER WITH BAD HOLES BY OTBD HINGE CASTING.  FABRICATED SKIN AND DOUBLER PER SRM 57-50-9.  REPLACED SKIN AND FILLER SECTION PER SRM 51-10-01.
